Main Article Content

Abstract

We introduce a new family of continuous distributions and study the mathematical properties of the new family. Some useful characterizations based on the ratio of two truncated moments and hazard function are also presented. We estimate the model parameters by the maximum likelihood method and assess its performance based on biases and mean squared errors in a simulation study framework.

Keywords

Maximum likelihood Moment Order Statistic Quantile function Hazard function Characterization

Article Details

How to Cite
Hamedani, D. G., Yousof, H. M., Rasekhi, M., Alizadeh, M., & Najibi, S. M. (2018). Type I General Exponential Class of distributions. Pakistan Journal of Statistics and Operation Research, 14(1), 39-55. https://doi.org/10.18187/pjsor.v14i1.2193